# SDR SWAA2016080854663

- Difficulty date: August 6, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 31,835 hours, 15,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT SIDEWALL LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM.
